Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A nonstationary problem in the theory of electrolytes


Authors: A. Krzywicki and T. Nadzieja
Journal: Quart. Appl. Math. 50 (1992), 105-107
MSC: Primary 35Q60; Secondary 35K40
DOI: https://doi.org/10.1090/qam/1146626
MathSciNet review: MR1146626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equations describing the density of ions which appear in the theory of electrolytes take the form $ {f_t} = {f_{xx}} + {\left( {f{u_x}} \right)_x}, {u_{xx}} = - f$, in the one-dimensional case. In the paper the existence of solutions and their behaviour as time goes to infinity is discussed.


References [Enhancements On Off] (What's this?)

  • [1] P. Debye and E. Hückel, Zur Theorie der Electrolyte. II, Phys. Zft. 24, 305-325 (1923)
  • [2] Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0181836

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q60, 35K40

Retrieve articles in all journals with MSC: 35Q60, 35K40


Additional Information

DOI: https://doi.org/10.1090/qam/1146626
Article copyright: © Copyright 1992 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website